Average distances in compact connected spaces
نویسندگان
چکیده
منابع مشابه
On Semi * - Connected and Semi * - Compact Spaces
The purpose of this paper is to introduce the concepts of semi*-connected spaces, semi*-compact spaces and semi*-Lindelof spaces. We investigate their basic properties. We also discuss their relationship with already existing concepts. Mathematics Subject Classification: 54D05, 54D30.
متن کاملBanach-Like Distances and Metric Spaces of Compact Sets
In the first part we study general properties of the metrics obtained by isometrically identifying a generic metric space with a subset of a Banach space; we obtain a rigidity result. We then discuss the Hausdorff distance, proposing some less–known but important results: a closed–form formula for geodesics; generically two compact sets are connected by a continuum of geodesics. In the second p...
متن کاملOn planarity of compact, locally connected, metric spaces
Thomassen [Combinatorica 24 (2004), 699–718] proved that a 2–connected, compact, locally connected metric space is homeomorphic to a subset of the sphere if and only if it does not contain K5 or K3,3. The “thumbtack space” consisting of a disc plus an arc attaching just at the centre of the disc shows the assumption of 2–connectedness cannot be dropped. In this work, we introduce “generalized t...
متن کاملAverage Distances of Pyramid Networks
For an interconnection network, calculating average distance of it is in general more difficult than determining its diameter. Diameters of pyramid networks are well known. This study calculates average distances of pyramid networks.
متن کاملDistances between Banach spaces
Abstraca. The main object of the paper is to study the distance betwecn Banach spaces introduced by Kadets. For Banach spaccs Xand y. thc lGders distancc is denned to be rhe infimum of the Hausdorfl distance d(Bx, rr) betwecn the respoctive closed unit balls over all isomctric linear embeddings of f and yinto a common Banach space Z. This is comparcd with the Gromov-Hausdorff distance which is ...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Bulletin of the Australian Mathematical Society
سال: 1982
ISSN: 0004-9727,1755-1633
DOI: 10.1017/s0004972700005827